The Annals of Mathematical Statistics

A General Method of Determining Fixed-Width Confidence Intervals

Rasul A. Khan

Full-text: Open access

Abstract

A general method for determining stopping rules to obtain a fixed-width confidence interval of prescribed coverage probability for an unknown parameter of a distribution is obtained. Asymptotic theory in the sense of Chow and Robbins [4] is discussed. The sequential procedure obtained is asymptotically consistent and efficient in the sense of Chow and Robbins [4].

Article information

Source
Ann. Math. Statist., Volume 40, Number 2 (1969), 704-709.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177697747

Digital Object Identifier
doi:10.1214/aoms/1177697747

Mathematical Reviews number (MathSciNet)
MR237047

Zentralblatt MATH identifier
0176.48902

JSTOR
links.jstor.org

Citation

Khan, Rasul A. A General Method of Determining Fixed-Width Confidence Intervals. Ann. Math. Statist. 40 (1969), no. 2, 704--709. doi:10.1214/aoms/1177697747. https://projecteuclid.org/euclid.aoms/1177697747


Export citation